MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ORTHOPAEDIC SALVAGE SYSTEM COMPRESS SMALL SHORT SPINDLE WITH PINS 600LBF; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ORTHOPAEDIC SALVAGE SYSTEM COMPRESS SMALL SHORT SPINDLE WITH PINS 600LBF; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Joint Contracture (4528); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - orthopaedic salvage system compress short anchor plug 10mm catalog #: 178552 lot #: 148690, orthopedic salvage system compress nut catalog #: 178512 lot #: 269230, orthopaedic salvage system compress transverse pin 6pk 24mm catalog #: 178525 lot #: 173280, orthopaedic salvage system compress short anchor plug 10mm catalog #: 178552 lot #: 148700, orthopaedic salvage system compress xs short spindle with pins 400lbf catalog #: 178362 lot #: 204810, orthopaedic salvage system compress transverse pin 6pk 24mm catalog #: 178525 lot #: 197590, orthopaedic salvage system compress nut catalog #: 178512 lot #: 269230, orthopaedic salvage system compress 5cm taper adaptor with screw catalog #: 178711 lot #: 080030, orthopaedic salvage system rs 9cm proximal modular tibia catalog #: cp113461 lot #: 357890, orthopedic salvage system rs distal femur right 15cm catalog #: cp114842 lot #: 459150, orthopaedic salvage system reinforced yoke catalog #: 150493 lot #: 896980, orthopaedic salvage system rs axle catalog #: 161035 lot #: 514100, orthopaedic salvage system poly tibial bushing catalog #: 150476 lot #: 65718067, orthopaedic salvage system poly locking pin catalog #: 150478 lot #: 432220 e1 - the surgeon's name is dr.(b)(6).The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient is being considered for a right knee arthroplasty revision due to unknown reasons.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1, a2, a3, b4, b5, e1, e2, e3, g3, g6, h2, h6, h11.
 
Event or Problem Description
It was reported that the patient is being considered for a right knee arthroplasty revision to address flexion contracture and stiffness approximately twenty-two (22) months following knee arthroplasty.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ORTHOPAEDIC SALVAGE SYSTEM COMPRESS SMALL SHORT SPINDLE WITH PINS 600LBF
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21036165
Report Number0001825034-2024-03075
Device Sequence Number12676638
Product Code KWA
UDI-Device Identifier00880304509047
UDI-Public(01)00880304509047(17)281203(10)151440
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101475
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number178366
Device Lot Number151440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by Manufacturer02/27/2025
06/04/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date03/19/2025
06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexFemale